# SDR USAA040639

- Difficulty date: August 31, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Cracked
- Location: Rudder
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CRACKED WITH DELAMINATION AND PEELING, RUDDER LOWER LEFT LEADING EDGE.  INSTALLED REPAIR PLYS, SEAL REPAIR AND REFINISH PER SRM 51-70-17 AND EA 79025.  (M)
